RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 5, Pages 22–37 (Mi ivm8996)  

This article is cited in 1 scientific paper (total in 1 paper)

An identification problem of coefficient in the special form at nonlinear lowest term for two-dimensional semilinear parabolic equation with the Cauchy data

E. N. Kriger, I. V. Frolenkov

Chair of Mathematical Analysis and Differential Equations, Siberian Federal University, 79 Svobodnyi Ave., Krasnoyarsk, 660041 Russia

Abstract: In this paper we consider the problem of identification of coefficient at nonlinear lowest term for two-dimensional semilinear parabolic equation. The sought-for coefficient depends on all variables and has the form of the sum of two functions each of them depends on time and on a spatial variable. The indicated inverse problem is reduced to non-classical direct problem which contains the traces of unknown function and its derivatives. The investigation of existence and uniqueness of solution of the auxiliary direct problem is carried out by means of the weak approximation method. We prove theorems of existence and uniqueness of the inverse problem solution in classes of smooth bounded functions. We present an example of input data satisfying the conditions of the proved theorems and corresponding solution.

Keywords: inverse problem, semilinear parabolic equation, weak approximation method, coefficient at lowest term, Cauchy problem, existence and uniqueness of solution.

Full text: PDF file (243 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:5, 17–31

UDC: 517.9
Received: 21.11.2013

Citation: E. N. Kriger, I. V. Frolenkov, “An identification problem of coefficient in the special form at nonlinear lowest term for two-dimensional semilinear parabolic equation with the Cauchy data”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 5, 22–37; Russian Math. (Iz. VUZ), 59:5 (2015), 17–31

Citation in format AMSBIB
\Bibitem{KriFro15}
\by E.~N.~Kriger, I.~V.~Frolenkov
\paper An identification problem of coefficient in the special form at nonlinear lowest term for two-dimensional semilinear parabolic equation with the Cauchy data
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 5
\pages 22--37
\mathnet{http://mi.mathnet.ru/ivm8996}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 5
\pages 17--31
\crossref{https://doi.org/10.3103/S1066369X15050035}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928642228}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8996
  • http://mi.mathnet.ru/eng/ivm/y2015/i5/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ekaterina N. Kriger, Igor V. Frolenkov, “An identification problem of nonlinear lowest term coefficient in the special form for two-dimensional semilinear parabolic equation”, Zhurn. SFU. Ser. Matem. i fiz., 9:2 (2016), 180–191  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:116
    Full text:35
    References:23
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021